Jump to content
CrazyBoards.org

xanax withdrawal


Recommended Posts

my anxiety has been so bad lately i have been taking more of my xanax and now i am out and am experiencing pretty bad withdrawal symptoms. i can't refill my xanax until 5/3! does anyone have any home remedies or suggestions to counter-act the withdrawal symptoms?

i feel like i am dying!!!

Link to comment
Share on other sites

Can you call pdoc, and explain? Man, xanax withdrawal is *very* nasty, BTDT. The third is a long way away for having none, especially if you've been taking more than you should. Can your pdoc perhaps write a script for the, what is it, extended release? If this has to do with insurance not refilling before a certain date, call and ask for an override. Can't hurt to ask.

Link to comment
Share on other sites

If it's written as a 30d (or whatever) supply, it's not a payment issue. A pharmacy isn't going to refill a controlled substance 12 days early, whether paid by cash, insurance, or magic beans.

Depending on how much Sparkle's been using, there may be some notable risks for withdrawal. Call your psychiatrist, Sparkle. Maybe she or he will put you on a 3 day fill schedule to help you with regulating your use.

Link to comment
Share on other sites

some pharmacies will refill. you can always say you got your purse stolen, or your car broken into and your meds were stolen. as long as its not a regular thing they should be understanding.

if not, go to the hospital, thats really your only options.

Link to comment
Share on other sites

Nope. not arguing at all. ;) It's just that the scenario you describe requires the prescriber to rewrite it. That's a different story from just refilling early on an open prescription, if that makes sense.

Link to comment
Share on other sites

i am going to call my doc. my head feels like it is ready to explode and i am getting worse by the day. i am trying valerian root because supposedly it can help with benzo withdrawal. it allows me to sleep, but when i wake up i am a disaster. plus i have to work all weekend and that alone could push me over the edge. i may end up in the er.

thanks!

Link to comment
Share on other sites

the headache was always the worst part of withdrawl for me. I can tell you waiting until 5/3 will not be easy. I would call my doc and just explain the situation. What ever you do, get a refill soon.

Link to comment
Share on other sites

so the withdrawal got so bad by sunday while i was at work that i was about to call 911 to go to the ER. but i decided to call my on call doc first to see what she would say. she completely understood and saved me a $70 trip to the ER by calling me in 10 xanax to get me through the rest of the month. i had an appointment with my doc today and he gave me a ton of samples of all of my other meds that i am too poor to fill. so i got about $250 worth of meds for a measly $25 co-pay and i am already feeling better.

thank GOD for doctors who care!

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...